# SDR QXEA200801006

- Difficulty date: September 12, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4-CHECK - LT NACELLE TAIL PANEL, 414AR THE THIRD FRAME AFT FROM THE FWD EDGE IS CHAFED SEVERELY AT THE UPPER END. BLENDED OUT MINOR CHAFE IAW D8 Q400 SRM 51-14-00, PG 201, PARA 1-5B, STEP 2. MEASURED, BLEND MATERIAL REMOVED. ALODINED AND PRIMED IAW D8 Q400 SRM 51-21-10 AND 51-25-10. (K)
